# SDR 372PA0079

- Difficulty date: November 9, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 35,964 hours, 27,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT INOP AND LENS CRACKED.  REPLACED BULB AND LENS.  OPS CHECKS NORMAL.
